Open Access
Translator Disclaimer
April 1997 Reflected solutions of backward SDE's, and related obstacle problems for PDE's
N. El Karoui, C. Kapoudjian, E. Pardoux, S. Peng, M. C. Quenez
Ann. Probab. 25(2): 702-737 (April 1997). DOI: 10.1214/aop/1024404416

Abstract

We study reflected solutions of one-dimensional backward stochastic differential equations. The “reflection” keeps the solution above a given stochastic process. We prove uniqueness and existence both by a fixed point argument and by approximation via penalization. We show that when the coefficient has a special form, then the solution of our problem is the value function of a mixed optimal stopping–optimal stochastic control problem. We finally show that, when put in a Markovian framework, the solution of our reflected BSDE provides a probabilistic formula for the unique viscosity solution of an obstacle problem for a parabolic partial differential equation.

Citation

Download Citation

N. El Karoui. C. Kapoudjian. E. Pardoux. S. Peng. M. C. Quenez. "Reflected solutions of backward SDE's, and related obstacle problems for PDE's." Ann. Probab. 25 (2) 702 - 737, April 1997. https://doi.org/10.1214/aop/1024404416

Information

Published: April 1997
First available in Project Euclid: 18 June 2002

zbMATH: 0899.60047
MathSciNet: MR1434123
Digital Object Identifier: 10.1214/aop/1024404416

Subjects:
Primary: 35K85, 60H10, 60H30

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.25 • No. 2 • April 1997
Back to Top